# SDR 9809899918

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Lt Acm Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS RETURNED TO MSP.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CLAMP BROKEN AT LEFT AIR CYCLE MACHINE INLET DUCT.  REPLACED CLAMP.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
